On ϕ-coincidence and common ϕ-fixed points in ordered metric spaces

R. A. Rashwan, I. M. Shimaa

Abstract


The aim of this work is to obtain some existence and uniqueness fixed point theorems for mixed g-monotone mapping in any number of variables under general contractive conditions in partially ordered metric spaces by using the condition of weak compatibility. Our results are different, more natural and generalizations of many results on multidimensional fixed points. For illustration of the effectiveness of our generalizations, some examples are equipped in this paper.

Full Text: PDF

How to Cite this Article:

R. A. Rashwan, I. M. Shimaa, On ϕ-coincidence and common ϕ-fixed points in ordered metric spaces, Advances in Fixed Point Theory, Vol 6, No 1 (2016), 43-66

Copyright © 2016 R. A. Rashwan, I. M. Shimaa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.